# SDR SIMA20250320001

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 37,658 hours, 28,303 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SYSTEM NEEDS CHECKED. LOST PRESSURIZATION AT FL280. EICAS MESSAGE PRESS AUTO FAULT APPEARED. MAINTAINED PRESSURE AT 10000 FT. EMERGENCY DECLARED. PRESSURIZED A/C IAW AMM 21-31-00. OPS CHECK GOOD T/S IAW FIM 21-31-00-810-806-A, FOUND TO BE TRANSITORY CONDITION OF CPCS CONTROLLER
